Some applications of minimax and topological degree to the study of the Dirichlet problem for elliptic partial differential equations

Volume 56 / 1991

Leszek Gęba, Tadeusz Pruszko Annales Polonici Mathematici 56 (1991), 49-61 DOI: 10.4064/ap-56-1-49-61

Abstract

This paper treats nonlinear elliptic boundary value problems of the form (1) L[u] = p(x,u) in $Ω ⊂ ℝ^n$, $u = Du = ... = D^{m-1}u$ on ∂Ω in the Sobolev space $W_0^{m,2}(Ω)$, where L is any selfadjoint strongly elliptic linear differential operator of order 2m. Using both topological degree arguments and minimax methods we obtain existence and multiplicity results for the above problem.

Authors

  • Leszek Gęba
  • Tadeusz Pruszko

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image